# SDR AALA2020030319022

- Difficulty date: February 28, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N996AN
- Make and model: Airbus A321-231
- Aircraft serial: 7310
- Aircraft time: 10,659 hours, 4,039 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK, CIDS 1 EMERGENCY POWER SUPPLY UNIT SYSTEM SHOWED BATTERY PACK FAULT AT 12WL. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY PER 33-51-18.
